Property of Some Common Fixed Points in Complex Valued Metric Space

Main Article Content

Warinsinee Chantakun Issara Inchan Urairat Deepan

Abstract

In this paper, we purpose some properties of two mappings to prove some common fixed point theorems of gif.latex?S,T&space;:&space;X\rightarrow satisfying (CLRS) and (CLRT) properties and some property in complex valued metric space (X, d). This work extends and improves some results of Ali (Ali, 2016).

Downloads

Download data is not yet available.

Article Details

Section
บทความวิจัย
Author Biography

Warinsinee Chantakun, Faculty of Science and Technology, Uttaradit Rajabhat University

Department of Mathematics

References

[1] S. Ali, Some common fixed point theorems for two weakly compatible mapping in complex valued metric spaces, Thai Journal of Mathematics. (2016) article inpress.
[2] A. Azam, F. Brain and M. Khan, common fixed point theorem in complex valued metric space, Numer. Funce. Anal. Optim. 32(3)(2011) 243-253.
[3] S. Banach, Sur equations dams les ensembles abstraits etleur application aus equations integrales, Fund. Math. 3(1922) 133-181.
[4] S. Bhatt, S. Chaukiyal and R. C. Dimri, A common fixed point theorem for weakly compatible maps in complex valued metric space, Int.J.Math. Sci. Appl. 1(3) (2011)1385-1389.
[5] F. E. Browder, Nonlinear monotone operators and convex sets in Banach spaces, Bull. Amer. Math. Soc. 71 (1965) 780-785.
[6] S.K. Datta and S.Ali, A Common Fixed Point Theorem Under Contractive Condition in Complex Valued Metric Spaces, International journal of ad- vanced scientific and technical research. 6(2) (2012) 467-475.
[7] M. Frechet, Sur quelques points du calcul fonctionnel, Rendiconti del Circolo Mathematico di palermo, 22(1),(1906); 1-72.
[8] G. Jungck, Commuting maps and fixed points, Amer. Math. Monthly. 83 (1976) 261-263.
[9] G. Jungck, Common fixed points for non-continuous non-self mappings on a non-numeric spaces, Far East J. Math. Sc. 4 (2) (1996) 199-212.
[10] W. Sintunavarat, P. Kumam, Common fixed point theorem for a pair of weakly compatible mappings in fuzzy metric spaces, J. Appl. Math. 2011, 2011:14. Article ID 637-958
[11] R. K. Verma and H. K. Pathak, Common fixed point theorems using property (E.A) in complex valued metric spaces, Thai Journal of Mathematics. 11 (2) (2013) 275-283.